# SDR CA040503007

- Difficulty date: April 30, 2004
- Submitted: November 2, 2004
- Operation: General aviation
- Make and model: Braero HS7482A
- Aircraft time: 44,774 hours
- Engine: Rroyce DART5342
- Propeller: Rotol R2124304
- System (JASC): 5270 · Door Warning System
- Part: Switch
- Condition: Faulty
- Location: Main Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

(CAN) THE CREW OBSERVED A DOOR WARNING INDICATION AFTER T/O.  THE AIRCRAFT RETURNED TO POINT OF DEPARTURE WITHOUT FURTHER INCIDENT.  MAINTENACE DETERMINED THE CREW/FREIGHT DOOR WARNING SWITCH TO BE AT FAULT.  THE MICROSWITCH AND PLUNGER WERE REPLACED, AIRCRAFT TEST FLOWN AND RETURNED TO SERVICE.
